# SDR UALA2011101205553

- Difficulty date: October 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,603 hours, 11,144 cycles
- Engine: Pwa PW4052
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 6068022
- Part serial: 98
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CENTER LAVATORY TOILET FLUSHING SYSTEM INOPERATIVE.  REPLACED TOILET VACUUM BLOWER MOTOR, OPS CHECKED OKAY.
